This chapter provides a case of a 78-year-old man who presents with cognitive impairment, neuroleptic medication-induced dystonia (upward rolling of eyes), extrapyramidal rigidity and tremor, vivid hallucinations, repeated falls and fluctuating consciousness. Physical examination reveals a resting tremor in his hands with cogwheel rigidity in his forearms. Magnetic resonance imaging (MRI) scan is essential to rule out vascular dementia and other brain pathology. Single photon emission computed tomography (SPECT) scan with a specific ligand can confirm the loss of dopaminergic neurons in DLB. Acetylcholinesterase inhibitors may be helpful for treatment of non-cognitive symptoms such as delusions, hallucinations and challenging behaviour. If acetylcholinesterase inhibitors are ineffective, typical antipsychotics such as haloperidol should be avoided. Depression, when present, should be treated with selective serotonin reuptake inhibitors such as citalopram or fluoxetine. A care package with carer support and a full range of psychosocial interventions should be put into place.